Conversation Between lucyewok and JennaRose

3 Visitor Messages

  1. i am still humming and harring about whether to change from mirena to paragard, yes i am having some side effects but i am hoping still they might go as the prospect of no periods is so tempting.
    i am really grateful for your response its so helpful, as its such a huge part of our modern female lives!

    thank you
  2. Hey Lucy :)
    Thanks for asking me about Paragard! I'm not gonna lie and say it won't make your periods worse, because it will. Mine weren't necessarily longer, my flow usually lasts about 6-7 days anyway, so that didn't change. They've actually gotten shorter now, though! Some months are better than others.The first few months, as your body gets used to the idea of the IUD, your periods will be more painful. Be sure to take something for the pain, or you could try to tough it out like I did at first, but that was very hard. My cramping was always very monstrous, and the pain from the IUD definitely added to it, but in the end, I found that the two-three days of extra pain were ''worth'' not having to worry about a daily thing, or the worry of hormones. Plus, my cramping only really lasted a few hours at a time anyway. If I popped a pain pill, or used heat packs on my belly, the cramping was definitely better.
    best of luck to you!
    J
  3. hi thanks for your post about paragard. i am going to ask for my mirena to be taken out next wednesday when i see the dr, and i am tempted to say then and there i wanna try the copper coil. has it been fine for you? as i am worried about the effects on my periods, as i hate them and would prefer not have them lengthened

    lucy x
Showing Visitor Messages 1 to 3 of 3